# SDR SWAA2023041817735

- Difficulty date: March 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF IS MISSING AFT O/B CORNER TANG.<[01] DUE TO THE AMOUNT OF DAMAGE ON PANEL 222BF REPLACED PANEL IAW SRM 51-10-02-0G-0 PAR 9.A.(1) AND AIPC53-21-00-50D ITEM 50;[02] EDIT CORRECTIVE ACTION 1: SHOULD BE PANEL 221BF;[03] VERIFIED CORRECTIVE ACTION ITEM 1; JOB COMPLETE.;[04] EDIT FOR ITEM 3; ALSO VERIFIED CORRECTIVE ACTION ITEM 2.
